# SDR ASAA2022041538393

- Difficulty date: April 15, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A300*
- Aircraft serial: 03460
- Aircraft time: 44,193 hours, 14,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NH256161
- Part serial: L357241
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW HAS NUMEROUS DEEP SCRATCHES ON EXTERIOR GROUNDED - YES. REMOVED AND REPLACED CAPT SLIDING WINDOW IAW A320 AMM 56-12-11-860-050-A & AMM 30-42-00-710-001-A. OPS CHECK GOOD.
